# SDR AU510001442

- Difficulty date: June 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc IO540AE1A5
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C16932
- Condition: Unserviceable
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MUFFLER ASSEMBLY DEFORMED AROUND EXHAUST PIPE.(OTHER CAUSE: MATERIAL - POSS CHANGE IN MATL. THICKNESS ) (CASA# 510001442)
